Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
103 Posts
Discussion Starter · #1 ·
I used to be on Prozac for anxiety. One good side effect is it helped with the IBS-C that I've had for 13 years. Bad side effects tended to outweigh the good (like weight gain, which made me more anxious) so I stopped taking it. Now, my C is back with a vengeance and nothing, including Amitiza, works. I would like to do Prozac but I am worried about gaining weight. I work out twice a day, run a lot and generally eat pretty healthfully but I do recall having an insatiable sweet tooth. Can anyone out there give me some advice? I am getting desperate.
 

·
Registered
Joined
·
92 Posts
You might want to talk to your doctor about trying a different medication,one in the same category as Prozac, but it might not have the side effect ofweight gain. There's been some talk on this board about how Zoloft can helpsome people.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top